# SDR HALA2020100500099

- Difficulty date: October 3, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 30,774 hours, 4,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FLOOR PANEL 132EG (ON PARTS RACK), HAS CORNER DELAMINATED.  CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0221:2000-1001-HAL /006 00123.  REPAIRED PANEL WITH REFERENCE TO HAL A330 SRM 53-02-00.
